Convex meromorphic mappings

Tom 59 / 1994

Albert Livingston Annales Polonici Mathematici 59 (1994), 275-291 DOI: 10.4064/ap-59-3-275-291

Streszczenie

We study functions f(z) which are meromorphic and univalent in the unit disk with a simple pole at z = p, 0 < p < 1, and which map the unit disk onto a domain whose complement is either convex or is starlike with respect to a point w₀ ≠ 0.

Autorzy

  • Albert Livingston

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek